# SDR ASAA2016101118273

- Difficulty date: October 11, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 36,862 hours, 10,957 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, LT A/C PACK LIGHT ILLUMINATED ON RECALL, EXTINGUISHED WITH RESET. ACFT GROUNDED. UNABLE TO DUPLICATE PROBLEM. PERFORMED BITE TEST OF BOTH PACK/ZONE TEMP CONTROLLERS IAW AMM 21-61-00, BOTH OPS NORMAL, NO FAULTS NOTED AND LT PACK LIGHT IN OVERHEAD REMAINS EXTINGUISHED WITH MASTER RECALL.
